# SDR SWAA2022033088070

- Difficulty date: March 26, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 31,560 hours, 14,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: L/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT OVER WING EMERGENCY LIGHT INOP. / [01] RELAMPED L/H AFT OVER WING EMERGENCY LIGHT PER AMM 33-51-04. OPS CHECK GOOD.
